Top answers from doctors based on your search:
Disclaimer

heart failure medication

A 67-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Feet discomfort: This symptom suggests a peripheral neuropathy. Causes include vitamin B12 deficiency, diabetes,toxic reactions to certain medications or other metabol ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old male asked:
Dr. Farrah Ahmad
18 years experience Internal Medicine
Yes: Mostly patients and congestive heart failure or either have to keep cardio or intrafibrillation. By patients could be in sinus bradycardia, besides me ... Read More
A 30-year-old member asked:
Dr. Vasudev Ananthram
32 years experience Cardiology
Yes: Heart healthy diet particularly low in salt and exercise training can help improve heart failure. However certain medications such as beta blockers, ... Read More
1
1 thank
Dr. Charles Turck
17 years experience Pharmacology
It can be: Heart failure can be controlled with medication and also lifestyle changes. A diet low in salt, exercising 30-60 minutes, 3-5 times a week is advised. ... Read More
A 31-year-old female asked:
Dr. Marsha Davis
28 years experience Internal Medicine
It is not: Effective for hideadenitis suppurativa . Usually it is controlled by antibiotics
1
1 thank
A 55-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Depends . . .: There are many different kinds of pain medications so you need to be more specific. Acetaminophen (paracetamol outside the states) can be dangerous to ... Read More
A 40-year-old member asked:
Dr. Aasim Sehbai
24 years experience Hematology and Oncology
Antibiotics: The antibiotics should be prescribed based on the underlying infection and presence of a culture sensitivity report. Certain antibiotics can affect Co ... Read More
1
1 thank
A member asked:
Dr. Worawan Rattanasamphan
Specializes in Geriatrics
If : If the blood thinner you meant was warfarin, then Nitrofurantoin has less drug interaction with warfarin. Dosage should be adjusted to kidney function ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. David Sherer
37 years experience Anesthesiology
No: No, it is not. Many treatments and meds can control it quite well today. Read drdavidsherer.Com to learn more.
A 41-year-old member asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Too heavy on heart: Adrenalin increases heart pumping strength, but also increases the frequency i.e. Runs too fast. Both of these issues increase demand for oxygen by a ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Ankush Bansal
17 years experience Internal Medicine
Many: Many medications can be used for this depending on your overall history. Some common ones include lasix, (furosemide) aldactone/spironolactone, ace in ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month